C*-algebras associated with Mauldin-Williams graphs

Marius Ionescu, Yasuo Watatani

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    A Mauldin-Williams graph M is a generalization of an iterated function system by a directed graph. Its invariant set K plays the role of the self-similar set. We associate a C* -algebra OM (K) with a Mauldin-Williams graph M and the invariant set K, laying emphasis on the singular points. We assume that the underlying graph G has no sinks and no sources. If M satisfies the open set condition in K, and G is irreducible and is not a cyclic permutation, then the associated C*-algebra OM (K) is simple and purely infinite. We calculate the K-groups for some examples including the inflation rule of the Penrose tilings.

    Original languageEnglish
    Pages (from-to)545-560
    Number of pages16
    JournalCanadian Mathematical Bulletin
    Volume51
    Issue number4
    DOIs
    Publication statusPublished - Dec 2008

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'C*-algebras associated with Mauldin-Williams graphs'. Together they form a unique fingerprint.

    Cite this